Algorithms with large domination ratio. / Alon, N.; Gutin, Gregory; Krivelevich, M.

In: Journal of Algorithms, Vol. 50, No. 1, 2004, p. 118-131.

Research output: Contribution to journalArticle

Published

Documents

  • Full Text

    Accepted author manuscript, 186 KB, PDF document

Links

Original languageEnglish
Pages (from-to)118-131
JournalJournal of Algorithms
Volume50
Issue number1
DOIs
Publication statusPublished - 2004
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 878591